A novel radix-3/9 algorithm for type-III generalized discrete Hartley transform

Yang, Xiaofan and Megson, Graham M. and Xing, Yongkang and Evans, David J. (2006) A novel radix-3/9 algorithm for type-III generalized discrete Hartley transform. Journal of Circuits, Systems, and Computers, 15 (2). pp. 301-312. ISSN 0218-1266

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1142/S0218126606003064
Item Type: Article
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 03 Feb 2009 15:05
Last Modified: 20 Oct 2009 13:49
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/5807

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)